# SDR QXEA2017102300633

- Difficulty date: October 16, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 38,289 hours, 39,875 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Rib
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER CTR EDGE RIB CRACKED. THE RIB WAS REPLACED IAW SRM 51-42-05.
